# SDR DALA2024040804157

- Difficulty date: April 7, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 90,032 hours, 11,907 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Module
- Part number: UNNOWN
- Condition: Unwanted Deploy
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 LAVATORY OXYGEN MODULE DEPLOYED IN FIRST CLASS LAVATORY CAPTAINS SIDE. CORRECTIVE ACTION: REPACKED MASKS PER A330 AMM 35-21. OK FOR SERVICE. (5340062)
